Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Delayed periods, brown discharge, backache, mild acne, had sex using withdrawal method. Pregnant?

My period is 8 days late, I ve experiences some nausea , I have brownish colored goo in my underwear, I ve had some back aches, mild acne , and I m sexually active with my boyfriend. I just turned 17 last month (July 2). Please help! We use the pull out method, & don t have sex again until the sperm is cleaned off or dried.
Asked On : Mon, 20 Aug 2012
Answers:  2 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
The method of contraception you are practising is not fool-proof but has a high failure rate. Considering your age you need to have additional protection. Your symptoms could be due to pregnancy if your past cycles have been regular. I advice you to see an obstetrician for further advice. You may need a pregnancy test and a sonogram. Take care.
Answered: Wed, 22 Aug 2012
I find this answer helpful
  User's Response
Welcome to HCM
As per your detail information the method you prefer during intercourse it will not give 100% contraception because during withdrawing if some amount of semen comes out in vagina then it will lead to pregnancy . As you are just 17 years old your body is not ready to become pregnant . your symptoms showing that you might be pregnant so go for UPT OR CONSULT an gynaecologist , And in future use more assured method for contraception .
Hope I have answered your query. I will be available if you have any further queries.


Dr.Abhishek Chandge
Answered: Wed, 10 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor